# SDR 06FDEA03182

- Difficulty date: September 5, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 47,667 hours, 10,945 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OBSERVED ON RIGHT WING REAR SPAR UPPER CAP AT XORS 683.  RIGHT HAND WING REAR SPAR UPPER CAP AT XORS 683 CORROSION REMOVED AS PER SRM   51-21-01   VOLUME II AND FOUND WITHIN LIMIT AS PER SRM 57-20-00 FIGURE 16 VOLUME I AND FEDEX EA  NR 1-5710-104779. REPAIR CARRIED OUT AS PER FEDEX E.A. 1-5710-104779,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
